# SDR SWIA200312688

- Difficulty date: December 11, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 18,373 hours, 25,899 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Part serial: 0213
- Condition: Failed
- Location: T/E Flap
- Part time: 5 hours, 6 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

NACELLE FLAP DISAGREEMENT.  REMOVED AND REPLACED LEFT NACELLE FLAP ACTUATOR WITH A SERVICEABLE UNIT IAW 27-50-08.  OPS CHECKS GOOD.
